# SDR QXEA0100151

- Difficulty date: January 25, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CRACK ON STRINGER, RIGHT HAND BL270R AT FRAME 1550 THROUGH ACCESS PANEL 21A.  REPAIRED IAW HORIZON AIR EA 4-53-1438.
